MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MONITOR, BP, AUTO, DIGITAL, ADULT

Medline Industries, LP MEDLINE; DBD-MONITOR, BP, AUTO, DIGITAL, ADULT
Catalog Number MDS1001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "2 of the cuffs we ordered have stopped working properly and are not giving accurate readings.".
 
Additional Manufacturer Narrative
A complaint was received, and the customer reported receiving a medline bp monitor that was giving inaccurate readings during use; the facility reported that the bp and hr result was out of patient baseline and the two readings in comparison were several points off.We received 1ea auto bp monitor in used condition, inserted 4 aa control batteries, and tested the sample using a fluke bp pump with measurements at 120/80 at 80 bpm and 150/100 at 80 bpm.The complaint was not confirmed; results showed no indications of readings out of range and were within acceptance criteria of 5+/- mmhg.The monitor worked as intended, turned on/off as normal, and the cuff was properly inflated/deflated; no root cause was identified.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MONITOR, BP, AUTO, DIGITAL, ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50885335
Report Number1417592-2026-50176
Device Sequence Number13202123
Product Code DXN
UDI-Device Identifier00888277629656
UDI-Public00888277629656
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K193627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS1001
Device Lot NumberL250280005
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown